# SDR F3LA200200234

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CRACK IN SURROUNDING DOOR STRUCTURE TRIM AT BS 294.5, WL 208.1.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-70-13.
